# SDR SWIA201231814

- Difficulty date: September 18, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 24,958 hours, 21,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD EXTERIOR EMERGENCY EXIT LIGHT IS OUT.  (FLT 1697)  RELAMPED EMERGENCY LIGHT.
